# SDR AALA201705309004

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 39,712 hours, 29,171 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3920
- Part serial: 04123005
- Condition: Failed
- Location: Extraction
- Part time: 36,686 hours, 18,416 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A STRONG BURNING RUBBER ODOR IN CABIN AND FLIGHT DECK. NO WARNINGS ON ECAM OR CONDITION PAGE.  FAN ON AMBER.  REMOVED AND REPLACED EXTRACTION FAN.
